# SDR DALA2016012500567

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 61,616 hours, 44,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, RT SIDE CABIN WINDOW FRAME NR 2 MARKED.  BLENDED DAMAGE AND ROUTED MEASUREMENTS TO ENGINEERING IAW SRM 53-12, FIG 111, 112 AND 113.  C/W ER/A 543428-14 REV-0, SECT 1.
